# SDR AU000553

- Difficulty date: July 5, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6SB1754011
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FOREFLAP ATTACHMENT FITTING LOCATED AT NR 5 SEQUENCE CARRIAGE BROKEN THROUGH THE LOWER BEARING LUG ALLOWING FOREFLAP TO SEPARATE FROM THE SEQUENCE CARRIAGE. DAMAGE TO FOREFLAP TRACKS, MIDFLAP OUTBOARD UPPER LEADING EDGE FIBREGLASS PANEL, INBOARD UPPER TRAILING EDGE PANEL STAY ROD AND UPPER AND LOWER ATTACHMENT POINTS OF THAT STAY ROD.
